István Berkes

Em.Univ.-Prof. Mag. Dr.rer.nat.

1972 …2022
If you made any changes in Pure these will be visible here soon.

Research Output 1972 2017

2017

A metric discrepancy result with given speed

Berkes, I., Fukuyama, K. & Nishimura, T., 1 Feb 2017, In : Acta Mathematica Hungarica. 151, 1, p. 199-216 18 p.

Research output: Contribution to journalArticleResearchpeer-review

Discrepancy
Trigonometric Sums
Metric
Integer
2016

On the asymptotic normality of kernel estimators of the long run covariance of functional time series

Berkes, I., Horváth, L. & Rice, G., 2016, In : Journal of multivariate analysis. 144, p. 150-175

Research output: Contribution to journalArticleResearchpeer-review

On the extremal theory of continued fractions

Bazarova, A., Berkes, I. & Horváth, L., 2016, In : Journal of theoretical probability. 29, 1, p. 248-266

Research output: Contribution to journalArticleResearchpeer-review

The Kadec-Pelczynski theorem in L^p

Berkes, I. & Tichy, R., 2016, In : Proceedings of the American Mathematical Society. 144, 5, p. 2053-2066 14 p.

Research output: Contribution to journalArticleResearchpeer-review

2015

Change point detection with stable AR(1) errors

Berkes, I., Horváth, L. & Bazarova, A., 2015, (Accepted/In press) Asymptotic Laws and Methods in Stochastics. Springer, p. 179-193 (Fields Institute Communications; vol. 76).

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Convergence of series of dilated functions and spectral norms of GCD matrices

Aistleitner, C., Berkes, I., Seip, K. & Weber, M., 2015, In : Acta Arithmetica. 168, p. 201-219

Research output: Contribution to journalArticleResearchpeer-review

GCD sums from Poisson integrals and systems of dilated sums

Aistleitner, C., Berkes, I. & Seip, K., 2015, In : Journal of the European Mathematical Society. 17, 6, p. 1517-1546

Research output: Contribution to journalArticleResearchpeer-review

Lacunary series and stable distributions.

Berkes, I. & Tichy, R., 2015, Mathematical Statistics and Limit Theorems. New York: Springer, p. 7-19

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

On the discrepancy and empirical distribution function of {n_kalpha}

Berkes, I. & Raseta, M., 2015, In : Uniform Distribution Theory. 10, 1, p. 1-17

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
2014

Komlós-Major-Tusnády approximation under dependence

Berkes, I., Liu, W. & Wu, W. B., 2014, In : The annals of probability. 42, p. 794-814

Research output: Contribution to journalArticleResearchpeer-review

On permutation-invariance of limit theorems

Berkes, I. & Tichy, R., 2014, In : Journal of complexity. 31, 3, p. 372–379

Research output: Contribution to journalArticleResearchpeer-review

On series $\sum c_k f(kx)$ and Khinchin's conjecture

Berkes, I. & Weber, M., 2014, In : Israel journal of mathematics. 201, 2, p. 593-609

Research output: Contribution to journalArticleResearchpeer-review

On series of dilated functions

Berkes, I. & Weber, M., 2014, In : The quarterly journal of mathematics. 65, 1, p. 25-52

Research output: Contribution to journalArticleResearchpeer-review

On the central limit theorem for modulus trimmes sums

Bazarova, A., Berkes, I. & Horvath, L., 2014, In : Statistics & probability letters. 86, p. 61-67

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File

Trimmed stable AR(1) processes

Bazarova, A., Berkes, I. & Horvath, L., 2014, In : Stochastic processes and their applications. 124, 10, p. 3441-3462

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
2013

Lacunary series and stable distributions

Tichy, R. & Berkes, I., 2013, Festschrift für Paul Deheuvels. 1 ed. ., p. 135-143

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Limit distributions in metric discrepancy theory

Aistleitner, C. & Berkes, I., 2013, In : Monatshefte für Mathematik. 169, 3, p. 253-265

Research output: Contribution to journalArticleResearchpeer-review

Weak invariance principles for sums of dependent random functions.

Berkes, I., Horvath, L. & Rice, G., 2013, In : Stochastic processes and their applications. 123, p. 385-403

Research output: Contribution to journalArticleResearchpeer-review

2012

Asymptotic behavior of trimmed sums

Berkes, I., Horvath, L. & Schauer, J., 2012, In : Stochastics and dynamics. 12, 1, p. 1150002-1-1150002-14

Research output: Contribution to journalArticleResearchpeer-review

On permutations of lacunary series

Aistleitner, C., Berkes, I. & Tichy, R., 2012, In : RIMS Kôkyûroku / Bessatsu. B34, p. 1-25

Research output: Contribution to journalArticleResearch

On the law of large numbers and arithmetic functions

Berkes, I., Müller, W. & Weber, M., 2012, In : Indagationes mathematicae. 23, 3, p. 547-555

Research output: Contribution to journalArticleResearchpeer-review

On the law of the iterated logarithm for permuted lacunary sequences

Aistleitner, C., Berkes, I. & Tichy, R., 2012, In : Proceedings of the Steklov Institute of Mathematics. 276, p. 3-20

Research output: Contribution to journalArticleResearchpeer-review

On the system $f(nx)$ and probabilistic number theory

Aistleitner, C., Berkes, I. & Tichy, R., 2012, Analytic and Probabilistic Number Theory. ., p. 1-18

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

On the system $f(nx)$ and probabilistic number theory

Berkes, I., 2012, Kubilius Memorial Volume. 1 ed. Vilnius: ., p. 1-18

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

The central limit theorem for sums of trimmed variables with heavy tails

Berkes, I. & Horvath, L., 2012, In : Stochastic processes and their applications. 122, p. 449-465

Research output: Contribution to journalArticleResearchpeer-review

2011

Asymptotics of trimmed CUSUM statistics

Berkes, I., Horvath, L. & Schauer, J., 2011, In : Bernoulli. 17, 4, p. 1344-1367

Research output: Contribution to journalArticleResearchpeer-review

On permutations of Hardy- Littlewood-Pólya sequences

Aistleitner, C., Berkes, I. & Tichy, R., 2011, In : Transactions of the American Mathematical Society. 363, p. 6219-6244

Research output: Contribution to journalArticleResearchpeer-review

On the asymptotic behavior of weakly lacunary sequences

Aistleitner, C., Berkes, I. & Tichy, R., 2011, In : Proceedings of the American Mathematical Society. 139, 7, p. 2505-2517

Research output: Contribution to journalArticleResearchpeer-review

On the strong law of large numbers and additive functions

Berkes, I., Müller, W. & Weber, M., 2011, In : Periodica mathematica Hungarica. 62, 1, p. 1-12

Research output: Contribution to journalArticleResearchpeer-review

Probability and metric discrepancy theory

Aistleitner, C. & Berkes, I., 2011, In : Stochastics and dynamics. 11, 1, p. 183-207

Research output: Contribution to journalArticleResearchpeer-review

Split invariance principles for stationary processes

Berkes, I., Hörmann, S. & Schauer, J., 2011, In : The annals of probability. 39, 6, p. 2441-2473

Research output: Contribution to journalArticleResearchpeer-review

Testing for structural change of AR model to threshold AR models

Berkes, I., Horvath, L., Ling, S. & Schauer, J., 2011, In : Journal of time series analysis. 32, 5, p. 547-565

Research output: Contribution to journalArticleResearchpeer-review

2010

Dependence in Probability, Analysis and Number Theory

Berkes, I. (ed.), Bradley, R. C. (ed.), Dehling, H. (ed.), Peligrad, M. (ed.) & Tichy, R. (ed.), 2010, 1 ed. Heber City, Utah, USA: Kendrick Press.

Research output: Book/ReportBookResearch

Lacunary sequences and permutations

Tichy, R., Aistleitner, C. & Berkes, I., 2010, Dependence in Probability, Analysis and Number Theory. Heber City: Kendrick Press, p. 35-49

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Noncentral limit theorems for random selections

Berkes, I., Horváth, L. & Schauer, J., 2010, In : Probability theory and related fields. 147, p. 449-479

Research output: Contribution to journalArticleResearchpeer-review

On functional versions of the arc sine laws

Berkes, I., Hörmann, S. & Horváth, L., 2010, In : Journal of theoretical probability. 23, p. 109-126

Research output: Contribution to journalArticleResearchpeer-review

On the central limit theorem for $f(n_kx)$

Aistleitner, C. & Berkes, I., 2010, In : Probability theory and related fields. 146, p. 267-289

Research output: Contribution to journalArticleResearchpeer-review

Permutation and bootstrap statistics under infinite variance

Berkes, I., Horváth, L. & Schauer, J., 2010, Lecture Notes in Statistics. Springer, Vol. 200. p. 1-20 (Dependence in Probability and Statistics).

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

The mathematical work of Walter Philipp

Berkes, I. & Dehling, H., 2010, Dependence in probability, analysis and number theory. Kendrick Press, p. 1-19

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Upper-lower class tests for weighted i.i.d. sequences and martingales

Berkes, I., Hörmann, S. & Weber, M., 2010, In : Journal of theoretical probability. 23, p. 428-446

Research output: Contribution to journalArticleResearchpeer-review

2009

Asymptotic results for the empirical process of stationary sequences

Berkes, I. I., Hörmann, S. & Schauer, J., 2009, In : Stochastic processes and their applications. 119, 4, p. 1298-1324 27 p.

Research output: Contribution to journalArticleResearchpeer-review

Strong Invariance Principle
Weak Dependence
Stationary Sequences
Empirical Process
Invariance

Detecting for changes in the mean of functional observations

Berkes, I., Gabrys, R., Horváth, L. & Kokoszka, P., 2009, In : Journal of the Royal Statistical Society / B. 71, 5, p. 927-946

Research output: Contribution to journalArticleResearchpeer-review

Estimation in nonstationary random coefficient autoregressive models

Berkes, I., Horváth, L. & Lin, S., 2009, In : Journal of time series analysis. 30, 4, p. 395-416

Research output: Contribution to journalArticleResearchpeer-review

On functional versions of the arc-sine law

Berkes, I. I., Hörmann, S. & Horvath, L., 2009, In : Journal of theoretical probability. 23, 1, p. 109-126 18 p.

Research output: Contribution to journalArticleResearchpeer-review

On the convergence of $\sum c_k f(n_kx)$

Berkes, I. & Weber, M., 2009, In : Memoirs of the American Mathematical Society. 201, 943, 72 p.

Research output: Contribution to journalArticleResearchpeer-review

On the law of the iterated logarithm for the discrepancy of $\langle n_kx \rangle$

Aistleitner, C. & Berkes, I., 2009, In : Monatshefte für Mathematik. 156, p. 103-121

Research output: Contribution to journalArticleResearchpeer-review

Testing for the changes in the covariance structure of linear processes

Berkes, I., Gombay, E. & Horváth, L., 2009, In : Journal of statistical planning and inference. 139, p. 2044-2063

Research output: Contribution to journalArticleResearchpeer-review

2008

Entropy conditons for subsequences of random variables with applications to empirical processes

Berkes, I., Philipp, W. & Tichy, R., 2008, In : Monatshefte für Mathematik. 153, 3, p. 183-204

Research output: Contribution to journalArticleResearchpeer-review

Metric discrepancy results for sequences $\{n_kx\}$ and diophantine equations

Berkes, I., Philipp, W. & Tichy, R., 2008, Diophantine Approximation. 1 ed. Wien: Springer, Vol. 16. p. 95-105 (Developments in Mathematics).

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Selection from a stable box

Aue, A., Berkes, I. & Horváth, L., 2008, In : Bernoulli. 14, p. 125-139

Research output: Contribution to journalArticleResearchpeer-review